# SDR CALA0400133

- Difficulty date: February 17, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 17,409 hours, 5,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1509100146705
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO PIT RIGHT Z-CHANNEL CORRODED AT STA 760.  THE Z-CHANNEL WAS REPAIRED IAW SRM 53-00-53, REPAIR 5.
